MathSciNet Relay Station
MathSciNet bibliographic data
MR616890 10K30 (28D05)
Stewart, M. Irregularities of uniform distribution. Acta Math. Acad. Sci. Hungar. 37 (1981), no. 1-3, 185–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement